Facebook Instagram Twitter RSS Feed Back to top

On non-polynomiality of XOR over $Bbb Z2n$

In: Tatra Mountains Mathematical Publications, vol. 29, no. 3
Otokar Grošek - Mirka Miller - Joe Ryan
Detaily:
Rok, strany: 2004, 183 - 191
O článku:
It turns out that Latin squares which are hard to approximate by a polynomial are suitable to be used as a part of block cipher algorithms. In this paper we state that XOR operation $oplus$ over $Bbb Z2 ×Bbb Z2 × … × Bbb Z2 = Bbb Z2n$ as a coordinate-vise $mod 2$ group operation is possible to approximate by a polynomial over $Bbb Z2n$ for $n=1,2,3$. Moreover, such a polynomial does not exist for any $n≥ 4$.
Ako citovať:
ISO 690:
Grošek, O., Miller, M., Ryan, J. 2004. On non-polynomiality of XOR over $Bbb Z2n$. In Tatra Mountains Mathematical Publications, vol. 29, no.3, pp. 183-191. 1210-3195.

APA:
Grošek, O., Miller, M., Ryan, J. (2004). On non-polynomiality of XOR over $Bbb Z2n$. Tatra Mountains Mathematical Publications, 29(3), 183-191. 1210-3195.